Cooper, Shaun ; Gun, Sanoli ; Ramakrishnan, B. (2010) On the Lacunarity of Two-Eta-Products Georgian Mathematical Journal, 13 (4). pp. 659-673. ISSN 1072-947X
Full text not available from this repository.
Official URL: http://doi.org/10.1515/GMJ.2006.659
Related URL: http://dx.doi.org/10.1515/GMJ.2006.659
Abstract
We classify all lacunary modular forms corresponding to the two-eta-products ηr(z)ηs(mz) for m = 3, 4, 5, where r + s is even and rs 6= 0.We show that there are no lacunary non-cusp forms corresponding to theeta-product ηr(z)ηs(mz), m ≥ 4.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Walter de Gruyter GmbH. |
Keywords: | Dedekind Eta-Function; Lacunary Form; Heckc Forms; Modular Forms. |
ID Code: | 118001 |
Deposited On: | 10 May 2021 16:38 |
Last Modified: | 10 May 2021 16:38 |
Repository Staff Only: item control page